# SDR A6WA201040717

- Difficulty date: September 29, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 1,719,204 hours, 16,092 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Bs 409-500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CABIN SIDE SEAT RAIL IS CHAFED ST APPROX FS 409+55.  R & R EXISTING DAMAGE AT SEAT RAIL WITH NEW ON LT CABIN AT APPROX FA 409+55 IAW AMM 53-01-11.
